MathSciNet Relay Station
MathSciNet bibliographic data
MR2448702 65J20
Mahale, Pallavi; Nair, M. Thamban A simplified generalized Gauss-Newton method for nonlinear ill-posed problems. Math. Comp. 78 (2009), no. 265, 171–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement